# SDR DALA2017091706930

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,299 hours, 29,693 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STABILIZER FRONT SPAR CAP LT SIDE BELOW ZFS=52.267.  THE VERTICAL STAB FRONT SPAR CAP WAS REPAIRED IAW ER/A 560934-14AD, REV ORIGINAL AND ETI-17-17-169, REV 3.
